# SDR MASA20210914415

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Nicked
- Location: Bs 1000 -1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS1000.00 & FS1031.00 AND STGR22R & STGR24R WAS FOUND TO HAVE SEVERAL NICKS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-61-01, FIGURE 53-61-01-991-806, ITEM 1D, EA 69-2021-136.
